Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 510519, 12 pages
doi:10.1155/2011/510519
Research Article

Identifiability for a Class of Discretized Linear Partial Differential Algebraic Equations

Instituto de Matemática Multidisciplinar, Universidad Politécnica de Valencia, 46071 Valencia, Spain

Received 23 December 2010; Accepted 2 March 2011

Academic Editor: Reza Jazar

Copyright © 2011 Begoña Cantó et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper presents the use of an iteration method to solve the identifiability problem for a class of discretized linear partial differential algebraic equations. This technique consists in replacing the partial derivatives in the PDAE by differences and analyzing the difference algebraic equations obtained. For that, the theory of discrete singular systems, which involves Drazin inverse matrix, is used. This technique can also be applied to other differential equations in mathematical physics.